# SDR CA090713004

- Difficulty date: July 9, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 58,738 hours
- Engine: Allsn 501D13D
- Propeller: Allsn A6441FN606
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AS ACFT APPROACHED FIRE TO DROP LOAD, ENG NR 1 SURGE WAS NOTICED, FOLLOWED BY OVER TEMP CONDITION, POWER LEVER WAS RETARDED. AS ACFT PASSED THROUGH SMOKE ENGINE OPS RETURNED TO NORMAL.  ENG PRECAUTIONARY SHUTDOWN WAS DONE DUE TO OVER TEMP.
